Sunday, January 29, 2017

Medical update: the new RX

Image: http://www.self.com/wp-content/uploads/2014/12/exerciseasmedicine.jpg

I saw my new Rhumatologist on Thursday, an appointment I had to wait months to get. My now former one, who is in the same practice, had some real issues with communication within the office and ultimately to me, as well as had kept cancelling my appointments-a no go for a planner like me. Add in that he is in my city, literally minutes from my home, ONLY on Mondays, otherwise, I have to travel 30 minutes to see him. No, it was time to try someone else.

I like the new MD much better, she is responsive and listens. She has me on yet another RX, one I have put off for some time. I took it Fri evening for the first time (it's a once a week deal). While there are numerous side effects, the only really significant one that I have had is extreme fatigue, as in napping 4 times Saturday! Hopefully, my body will adjust as I hope to enter the full-time work force again, sometime soon!

One of the RX's that the other Rhumy has had me on, lead to weight of 15 lbs in a few months. I hope to get off of it, as it also has not been working as well as it initially was, as concerns pain eleviation. I have discovered that PSA is a curious disease, hard to diagnose and alot is rule X out, try this RX and see.

I hate being on RX, but do take what is medically necessary. I am currently on so much, however, it concerns me. It is what it is.

3 comments:

Carole said...

My daughter is taking Humara and it is helping (a lot) both her skin psoriasis and her arthritis. Her medical provider thinks the possible side effects are overstated.

Ms. Sandie said...

I can feel your pain with the idea of being. I am now taking 9 to 10 depending on which day. Nine are prescription medications and I take an aspirin every other day. Most people take an aspirin you need to every day, but I was having increased bruising....so we stepped it back. DH says if the pills make you live longer then take them. So I do.

Busy Bee said...

Hope you adjust quickly. I always hate the first week or so of a new medication.